Strong ratio limit theorems for mixing Markov operators
Annales de l'I.H.P. Probabilités et statistiques, Tome 12 (1976) no. 2, p. 181-191
@article{AIHPB_1976__12_2_181_0,
     author = {Lin, Michael},
     title = {Strong ratio limit theorems for mixing Markov operators},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {2},
     year = {1976},
     pages = {181-191},
     zbl = {0348.60098},
     mrnumber = {422577},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1976__12_2_181_0}
}
Lin, Michael. Strong ratio limit theorems for mixing Markov operators. Annales de l'I.H.P. Probabilités et statistiques, Tome 12 (1976) no. 2, pp. 181-191. http://www.numdam.org/item/AIHPB_1976__12_2_181_0/

[1] S.R. Foguel, The ergodic theory of Markov processes. Van Nostrand Mathematical Studies 21. New York, Van Nostrand Reinhold, 1969. | MR 261686 | Zbl 0282.60037

[2] S.R. Foguel, On iterates of convolutions. Proc. Amer. Math. Soc., t. 47, 1975, p. 368- 370. | MR 374816 | Zbl 0299.43004

[3] S.R. Foguel and M. Lin, Some ratio limit theorems for Markov operators. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 23, 1972, p. 55-66. | MR 310974 | Zbl 0223.60027

[4] S. Horowitz, Transition probabilities and contractions of L∞. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 24, 1972, p. 263-274. | MR 331516 | Zbl 0228.60028

[5] S. Horowitz, On σ-finite invariant measures for Markov processes. Israel J. Math., t. 6, 1968, p. 338-345. | MR 243610 | Zbl 0176.47804

[6] N.C. Jain, The strong ratio limit property for some general Markov processes. Ann. Math. Stat., t. 40, 1969, p. 986-992. | MR 245086 | Zbl 0194.49601

[7] B. Jamison and S. Orey, Markov chains recurrent in the sense of Harris. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 8, 1967, p. 41-48. | MR 215370 | Zbl 0153.19802

[8] U. Krengel and L. Sucheston, On mixing in infinite measure spaces. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 13, 1969, p. 150-164. | MR 254215 | Zbl 0176.33804

[9] M.L. Levitan, Some ratio limit theorems for a general space state Markov process. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 15, 1970, p. 29-50. | MR 281257 | Zbl 0192.55202

[10] M.L. Levitan and L.H. Smolowitz, Limit theorems for reversible Markov processes. Ann. Prob., t. 1, 1973, p. 1014-1025. | MR 353452 | Zbl 0271.60068

[11] M. Lin, Strong ratio limit theorems for Markov Processes. Ann. Math. Stat., t. 43, 1972, p. 569-579. | MR 315787 | Zbl 0243.60039

[12] M. Lin, Convergence of the iterates of a Markov operator. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 29, 1974, p. 153-163. | MR 365714 | Zbl 0269.60057

[13] D. Ornstein and L. Sucheston, An operator theorem on L1 convergence to zero with applications to Markov kernels. Ann. Math. Stat., t. 41, 1970, p. 1631-1639. | MR 272057 | Zbl 0284.60068

[14] W. Pruitt, Strong ratio limit property for R-recurrent Markov chains. Proc. Amer. Math. Soc., t. 16, 1965, p. 196-200. | MR 174089 | Zbl 0131.16603

[15] C. Stone, Ratio limit theorems for random walks on groups. Trans. Amer. Math. Soc., t. 125, 1966, p. 86-100. | MR 217887 | Zbl 0168.38501